Propagation of singularities and maximal functions in the plane.
Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 349-376
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
kinematic curvature, rotational curvature, symplectomorphism, Bourgain's circular maximal function, variable coefficient averages, hyperbolic differential equations, local smoothing, wave equation
@article{IM_1991__104_1_143887,
author = {Christopher D. Sogge},
title = {Propagation of singularities and maximal functions in the plane.},
journal = {Inventiones mathematicae},
pages = {349--376},
year = {1991},
volume = {104},
number = {1},
zbl = {0754.35004},
url = {http://geodesic.mathdoc.fr/item/IM_1991__104_1_143887/}
}
Christopher D. Sogge. Propagation of singularities and maximal functions in the plane.. Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 349-376. http://geodesic.mathdoc.fr/item/IM_1991__104_1_143887/